MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023

STRYKER ORTHOPAEDICS-MAHWAH 23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023
Catalog Number 6276-1-023
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
Patient presented with lysis.Loose at the body stem interface.Revision of cone conical restoration modular stem.Left tha.Update: "the reason for revision was pt pain and lysis on scans.The surgeon hypothesised that it may have been a loose stem/ body interface.".

Brand Name
23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023
Common Device Name
23MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-023
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9111368
Report Number0002249697-2019-03322
Device Sequence Number3041787
Product Code LPH
UDI-Device Identifier04546540641083
UDI-Public04546540641083
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Catalogue Number6276-1-023
Device Lot Number22421101
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;